# SDR SWAA2024043074452

- Difficulty date: April 13, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N8701Q
- Make and model: Boeing 737-8
- Aircraft serial: 42554
- Aircraft time: 12,916 hours, 6,374 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 834DZ ANGLE SUPPORT CRACKED<[01] RECEIVED NEW PART AND INSTALL REF. TTG8Q00RK2KV;[02] VERIFIED NEW PART WILL BE INSTALLED ON REF. TTG8Q00RK2KV.
